“Ms. A” was an 85-year-old woman being treated for chronic obstructive pulmonary disease, osteoporosis, osteoarthritis, hypertension, and coronary artery disease, and was treated for depression with escitalopram 20 mg daily. She felt ill one morning, and did not eat breakfast. Medical evaluation found that she was confused, hypotensive, and tachycardic, although there was no fever. She was evaluated and admitted at a hospital associated with her nursing home, and was treated for a urinary tract infection (UTI) with sepsis causing symptoms of shock. Cultures of both urine and blood demonstrated Enterococcus faecalis, which was resistant to most antibiotics. She was treated with linezolid. All of her other medications had already been discontinued. As she recovered, she returned to the nursing home. I met her a day or two later. She was not experiencing depressed mood; her sleep was normal, and she was reassured that her antidepressant could be restarted 2 weeks after she finished taking the antibiotic. I happened to visit her about 3 days after she stopped taking linezolid, and she was then beginning to experience some depressed mood, tearfulness, and earlier waking from sleep. She was reassured that she could start taking escitalopram in another 11 days. Seen 2 weeks later, she reported her depressed mood persisted until after the antidepressant was restarted. The patient did not experience another relapse of depression, but later died after a myocardial infarction.